# SDR MZZA96193

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON LT WING OUTBOARD T/E MID FLAP LOWR SKIN AT WBL 444.  THE CORRODED SKIN WAS CLEANUP AND REPAIRED PER B727 SRM 57-50-4 FIGURE 3.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809349 (SEQ NR 05009).  (M)
